# SDR AALA202205150446

- Difficulty date: May 8, 2022
- Submitted: May 15, 2022
- Operation: Air carrier
- Aircraft: N976NN
- Make and model: Boeing 737
- Aircraft serial: 33243
- Aircraft time: 20,089 hours, 8,106 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: None
- Condition: Out Of Adjust
- Location: Zone 800 - Doors
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 1R DOOR GIRT BAR CLIP LOOSE. **SUPPLEMENTAL REPORT FOR AALA202205090446: ADJUSTED GIRT BAR CLIP PER AMM 25-61-01.** (CLOSED)
